# SDR 98ZZZX3814

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- Engine: Allsn T63A720
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 23057142
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER FLAKING - REMOVED AND REPLACED.
